UM

Browse/Search Results:  1-10 of 59 Help

Selected(0)Clear Items/Page:    Sort:
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
Fast implicit difference schemes for time-space fractional diffusion Journal article
Mathematical Methods in the Applied Sciences, 2021,Page: 441-463
Authors:  Gu, X.M.;  Sun, H. W.;  Zhang, Y.Z.;  Zhao, Y.L.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Fractional diffusion equations  Caputo derivative  Integral fractional Laplacian  Circulant preconditioner  Krylov subspace solvers.  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2020,Volume: 97,Issue: 3,Page: 523-545
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Circulantpreconditionersforakindofspatialfractional diffusionequations Journal article
Numerical Algorithm, 2019,Page: 729-747
Authors:  Fang, Z.W.;  Ng, M.K.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Fractional diffusion equation  Toeplitz matrix  Circulant preconditioner  Fast Fourier transform  Krylov subspace methods  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2019,Volume: 82,Issue: 2,Page: 729-747
Authors:  Zhi-Wei Fang;  Michael K. Ng;  Hai-Wei Sun
Favorite |  | TC[WOS]:7 TC[Scopus]:10 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Block-circulant-circulant-block Matrix  Convex Domain  Finite Volume Method  Preconditioner  Space-fractional Diffusion Equation